# SDR SIMA2011315006

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 23,416 hours, 18,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3267 THE CREW REPORTED THE FIRST OFFICERS FLASHLIGHT CHARGER MOUNT IS NOT MOUNTED THE RIVETS PULLED OUT.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16.  THE OPEERATIONAL CHECK WAS GOOD.  MEL ITEM RESTORED, MIC SHEET CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
